# SDR EISA96118

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310NE
- Make and model: Boeing 727-2A7
- Aircraft serial: 20241
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Lavatory Floor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM UNDER LAVATORY FLOOR IS CORRODED.  REMOVED DAMAGED FLOOR STRINGER, FABRICATED AND INSTALLED NEW STRINGER PER SRM'S 51-40-04, 51-10-02, AND 51-20-01.  TT:  66,991:57 HOURS.  TC:  45,084.  (X)
